# SDR DALA1150483213

- Difficulty date: August 28, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 63,424 hours, 28,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST ALL 4 EMERGENCY EXIT HANDLE LIGHTS WERE NOT WORKING.  REPLACED BULBS NO HELP.  FOUND WRONG BULBS INSTALLED, REPLACED BULBS AND TESTS OK.
